# SDR UALA2012081704593

- Difficulty date: August 17, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 46,469 hours, 12,026 cycles
- Engine: Pwa PW4056
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 7911004108
- Part serial: 283
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DUE TO PIMU MESSAGE 350-23, EEC CH-A,B XT RN DISCRETE DISAGREE, LEFT THROTTLE AHEAD.  THROTTLES NOT ALIGNED WITHIN 1 INCH AT KNOB AT SAME EPR AT ALL POWER SETTINGS.  EEC'S ON.  EICAS EPR COMMAND SECTOR NORMAL, ENG PARAMETERS NORMAL.  L THROTTLE 3-4 KNOB AHEAD OF R AT CRUISE 2 HOURS EPR ALIGNED.  THROTTLES ALIGNED WHEN N1 MAN.  AFTER NR 2 ENG EEC REPLACEMENT, ACCOMPLISHED HIGH POWER RUN UP TO 1.25 BOTH ENGINES.  THROTTLES WERE ALIGNED AND NO SPLIT NOTED.
